# SDR JJBA20170614010

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 35,388 hours, 20,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY EXIT LIGHT ON RT SIDE OF THE CABIN IS INOPERATIVE.  R & R ASSOCIATED INVERTER POWER SUPPLY OPS CHECK SAT.
